# SDR 2000ZZZX5

- Difficulty date: November 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3310
- Make and model: Bell 206L-4
- Aircraft serial: 52094
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: 206301052103
- Condition: Failed
- Location: Tail Rotor
- Part time: 1,689 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVAL OF FAILED ACTUATOR.  THIS IS THE THIRD ACTUATOR THAT HAS FAILED.
